MAUDE Adverse Event Report: BECTON, DICKINSON AND CO. POSIFLUSH; Saline vascular access flush

BECTON, DICKINSON AND CO. POSIFLUSH; Saline vascular access flush
Catalog Number 306553
Medical Device Problem Codes Contamination (1120); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
POSIFLUSH
Common Device Name
Saline vascular access flush
Manufacturer (Section D)
BECTON, DICKINSON AND CO.
donore road
drogheda
Manufacturer (Section G)
BECTON, DICKINSON AND CO.
10865 road to the cure
suite no. 210
san diego CA 92121
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50311075
Report Number9616657-2026-00009
Device Sequence Number12954493
Product Code NGT
UDI-Device Identifier00382903065530
UDI-Public(01)00382903065530(10)5251460
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306553
Device Lot Number5251460
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown